compared to other anti psychotics
Gaining weight is a common side effect of many atypical antipsychotic medications like Saphris. While a small increase of about two to four pounds is typical during treatment, some people can gain large amounts of weight while taking this medicine. In one year-long study, a large weight gain (of at least 7% of body weight) occurred in 14.7% of people taking this drug.
Interestingly, the people with the lowest starting weight were most likely to gain a significant amount.
However, please do talk to the doc who prescribed the med for more info, please take care.
- Saphris Information for Consumers
- Saphris Information for Healthcare Professionals (includes dosage details)
- Side Effects of Saphris (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Feb 2010 • 6 answers
Posted 14 Dec 2010 • 5 answers
Posted 17 Jun 2011 • 1 answer
Posted 17 Mar 2012 • 5 answers
Posted 3 Jan 2014 • 2 answers